# SDR USAABB02180

- Difficulty date: October 21, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N631AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - ALL FLOOR LEVEL EMERGENCY LIGHTS FAILED THE LIGHT TEST.  MAINTENANCE REPLACED ALL TEN BATTERIES.  (M)
